Delay differential logistic equation with harvesting

L. Berezansky, E. Braverman, L. Idels

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

The logistic delay equation with a linear delay harvesting term (Equation presented) is considered. The existence and the bounds of positive solutions are studied. Sufficient conditions for the extinction of the solution are presented.

Original languageEnglish
Pages (from-to)1509-1525
Number of pages17
JournalMathematical and Computer Modelling
Volume40
Issue number13
DOIs
StatePublished - 1 Dec 2004

Keywords

  • Delay logistic equations
  • Extinction of the population
  • Linear harvesting
  • Positive solutions
  • Solution bounds

ASJC Scopus subject areas

  • Modeling and Simulation
  • Computer Science Applications

Fingerprint

Dive into the research topics of 'Delay differential logistic equation with harvesting'. Together they form a unique fingerprint.

Cite this